CureZone   Log On   Join
Re: Acne gets worse with P&B shakes, what should I do?
 
everchildlike Views: 2,610
Published: 16 years ago
 
This is a reply to # 675,971

Re: Acne gets worse with P&B shakes, what should I do?


Hello, I am wondering if you are drinking enough water with the p&b shakes ? if you don't drink a lest a large glass of water after the p&b shake it can bind you up causeing toxins to be reabsorbed .

What are you useing on your face topicaly?

I read that taking two baby asprins aday can reduce inflamation,Im going to try it and see if it helps.

Denise;-)
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.437 sec, (1)